From the New Jersey Medical School, Neurosciences, Newark, NJ (Charles); New Jersey Medical School, Neurosciences, Newark, NJ (Pullicino); Christ Hospital, Medicine, Jersey City, NJ (Stoopack); and Christ Hospital, Pathology, Jersey City, NJ (Shroff).
Ischemic Colitis Associated With Naratriptan and Oral Contraceptive Use
Article first published online: 5 APR 2005
Headache: The Journal of Head and Face Pain
Volume 45, Issue 4, pages 386–389, April 2005
How to Cite
Charles, J. A., Pullicino, P. M., Stoopack, P. M. and Shroff, Y. (2005), Ischemic Colitis Associated With Naratriptan and Oral Contraceptive Use. Headache: The Journal of Head and Face Pain, 45: 386–389. doi: 10.1111/j.1526-4610.2005.05077_4.x
- Issue published online: 5 APR 2005
- Article first published online: 5 APR 2005
- Accepted for publication September 24, 2004.
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!
Patients and/or caregivers may access this content for use in relation to their own personal healthcare or that of a family member only. Terms and conditions will apply.